Pennsylvania, 2005Flash Flood in Pennsylvania, June 6, 2005
June 6, 2005 · NWS CTP · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 6, 3:27 PM EST, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 6, 3:27 PM EST, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
427 PM EDT MON JUN 6 2005
.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...
COLD FRONT NOW ENTERING WESTERN PA. SEVERE WEATHER WILL CONTINUE
AHEAD OF IT IN WARM MOIST AIR AS ATMOSPHERE HAS PLENTY OF CAPE TO
WORK WITH. WIDESPREAD SEVERE WEATHER REPORTS THROUGHOUT THE DAY
WITH NUMEROUS LSRCTP/S ALREADY ISSUED AND MORE ON THE WAY. TWO
SVR WX WATCHES CONTINUE FOR CENTRAL PA...AND MULTIPLE EVENING
UPDATES WILL BE ISSUED TO ZFP TO DROP WATCHES AND ADJUST WORDING AS
NECESSARY.
WEATHER SETTLES DOWN LATE TONIGHT AS DRIER AND MORE STABLE AIR
MOVES IN...THEN A QUIETER PERIOD OF WEATHER FOR MUCH OF THE WEEK
WITH JUST A SLIGHT CHANCE FOR TSTORMS ACROSS THE NORTH.
SORRY FOR THE BRIEFNESS...BUT TIME IS LIMITED TODAY DUE TO
SIGNIFICANT SEVERE WEATHER OUTBREAK.
&&
.LONG TERM (THURSDAY THROUGH MONDAY)...
LONG AND STILL ONGOING SEVERE WEATHER EVENT PRECLUDED LOOKING AT
MUCH FOR THE EXTENDED...SO BASICALLY FOLLOWED HPC GUIDANCE FOR
THIS FORECAST PACKAGE.
&&
.AVIATION...
ROUND 2 OF SEVERE CONVECTIVE WEATHER WILL BE ADVANCING EAST ACROSS
CENTRAL PENN AND THE SUSQ VALLEY FROM 19 TO 23Z. GENERAL LOW END VFR
WITH AREAS OF MVFR IN 5SM HZ WILL BE FOUND THROUGH THE EARLY EVENING
WITH A 30 MINUTE PERIOD OF IFR IN A LINE OF +TSRA WITH POSSIBLE
WESTERLY WIND GUSTS OF 50 TO 60 KT AT A FEW TAF SITES.
SLIGHTLY DRIER AIR WILL FOLLOW FROM LATE EVENING ON WITH DIMINISHING
WIND AND MAINLY CLEAR SKIES LATER TONIGHT THROUGH TUESDAY.
GOOD RADIATIONAL COOLING COUPLED WITH THE LEFTOVER LLVL MOISTURE
FROM TODAYS RAINFALL WILL LEAD TO AREAS OF IFR IN 1/2SM FG AND
BKN-OVC004-008 CIGS FROM 08-12Z.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
&&
SHORT TERM...RXR
LONG TERM...RXR
AVIATION...LAMBERT
Hazardous weather outlook, Jun 6, 2:34 AM EST, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 AM EDT MON JUN 6 2005
PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061727-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
334 AM EDT MON JUN 6 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY:
AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS
AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS
WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY:
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 6, 5:19 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
619 PM EDT MON JUN 6 2005
PAZ037-062315-
TIOGA-
619 PM EDT MON JUN 6 2005
...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY...
AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF
HORNELL TO 20 MILES SOUTHEAST OF WELLSVILLE TO 25 MILES SOUTH OF
WELLSVILLE...MOVING SOUTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE
NEAR KNOXVILLE AROUND 625 PM...ELKLAND AROUND 630 PM...GAINES AROUND
635 PM...KEENEYVILLE AROUND 640 PM...TIOGA JUNCTION...
LAWRENCEVILLE...WELLSBORO...TIOGA AROUND 645 PM...MORRIS AND
MANSFIELD AROUND 655 PM.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FORECASTER:RHG
Local storm report, Jun 6, 5:21 PM EST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
&&
AXMSpecial weather statement, Jun 6, 5:36 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
636 PM EDT MON JUN 6 2005
PAZ033-062330-
SOMERSET-
636 PM EDT MON JUN 6 2005
...STRONG THUNDERSTORMS WILL AFFECT SOMERSET COUNTY...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS 10 MILES SOUTHWEST OF SOMERSET...MOVING
EAST AT 20 MPH. THESE WILL CONTINUE EASTWARD ACROSS THE
COUNTY...CAUSING LOCALIZED HEAVY RAINS AND STRONG GUSTY WINDS.
VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FORECASTER: LA CORTE
Local storm report, Jun 6, 5:45 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1120 AM TSTM WND DMG PORT MATILDA 40.80N 78.05W
06/06/2005 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1135 AM TSTM WND DMG WESTFIELD 41.92N 77.54W
06/06/2005 TIOGA PA TRAINED SPOTTER
TREES DOWN
1135 AM HAIL LEONARD HARRISON STATE 41.69N 77.41W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
PAST HOUR.
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1145 AM FUNNEL CLOUD TIOGA 41.90N 77.14W
06/06/2005 TIOGA PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
0.65 INCHES IN THE PAST HOUR.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM HAIL WATSONTOWN 41.08N 76.86W
06/06/2005 0.75 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1255 PM TSTM WND DMG 5 W NEW COLUMBIA 41.04N 76.98W
06/06/2005 UNION PA TRAINED SPOTTER
SPOTTER REPORTED 5 TREES DOWN IN HIS YARD AND 1 CAME DOWN
ON HIS HOUSE. SPOTTER ESTIMATED WIND GUSTS BETWEEN 60 T0
80 MPH.
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0110 PM TSTM WND GST BLOOMSBURG 41.00N 76.46W
06/06/2005 0 MPH COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
0130 PM TSTM WND DMG BENTON 41.19N 76.39W
06/06/2005 COLUMBIA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
COLUMBIA COUNTY...INCLUDING
SUGARLOAF...JACKSON...PINE...FISHING
CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
IN BUCKHORN.
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN ASHLAND.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 0.88 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
0154 PM TSTM WND DMG HERNDON 40.71N 76.85W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0155 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
06/06/2005 PERRY PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0159 PM HAIL 8 N HARRISBURG 40.39N 76.88W
06/06/2005 0.88 INCH DAUPHIN PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.
0211 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON CARS
0230 PM HAIL FORT INDIANTOWN GAP 40.44N 76.57W
06/06/2005 0.88 INCH LEBANON PA TRAINED SPOTTER
0235 PM HAIL CHAMBERSBURG 39.93N 77.66W
06/06/2005 0.75 INCH FRANKLIN PA TRAINED SPOTTER
3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
CHAMBERSBURG.
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0312 PM TSTM WND DMG ARENDTSVILLE 39.92N 77.30W
06/06/2005 ADAMS PA TRAINED SPOTTER
TREES DOWN IN MENALLEN TOWNSHIP
0313 PM TSTM WND DMG DAVIDSVILLE 40.23N 78.94W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES AND WIRES DOWN
0324 PM TSTM WND DMG HANOVER 39.81N 76.98W
06/06/2005 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0330 PM TSTM WND DMG BOSWELL 40.16N 79.03W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES DOWN NORTH OF ROUTE 30 ALONG ROUTE 219 BETWEEN
BOSWELL AND DAVIDSVILLE.
0330 PM TSTM WND DMG N GREENCASTLE 39.79N 77.73W
06/06/2005 FRANKLIN PA TRAINED SPOTTER
TREES DOWN. 0.60 RAINFALL. PEA SIZE HAIL.
0335 PM HAIL BEDFORD 40.01N 78.50W
06/06/2005 0.75 INCH BEDFORD PA COUNTY OFFICIAL
911 CENTER HAD NUMEROUS REPORTS 0F 3/4 INCH HAIL NEAR
HOPEWELL AND NEW ENTERPRISE.
0335 PM HAIL 6 S PORT MATILDA 40.71N 78.05W
06/06/2005 0.75 INCH HUNTINGDON PA PUBLIC
TREES DOWN
0345 PM HAIL GREENCASTLE 39.79N 77.73W
06/06/2005 0.75 INCH FRANKLIN PA PUBLIC
0345 PM TSTM WND DMG GETTYSBURG 39.83N 77.23W
06/06/2005 ADAMS PA COUNTY OFFICIAL
911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE.
0425 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/06/2005 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTS TREES AND WIRES DOWN ACROSS THE
CENTRAL PART OF BEDFORD COUNTY.
0432 PM TSTM WND DMG MOUNT HOLLY SPRINGS 40.11N 77.18W
06/06/2005 CUMBERLAND PA TRAINED SPOTTER
TREES DOWN
0440 PM HAIL LANCASTER 40.04N 76.30W
06/06/2005 1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER RECIEVED NUMEROUS REPORTS OF 1 INCH HAIL NEAR
NEFFSVILLE.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
0625 PM HAIL HARRISON VALLEY 41.92N 77.67W
06/06/2005 0.88 INCH POTTER PA TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY STRONG WIND.
&&
AXMLocal storm report, Jun 6, 5:55 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
655 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1120 AM TSTM WND DMG PORT MATILDA 40.80N 78.05W
06/06/2005 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1135 AM HAIL LEONARD HARRISON STATE 41.69N 77.41W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
PAST HOUR.
1135 AM TSTM WND DMG WESTFIELD 41.92N 77.54W
06/06/2005 TIOGA PA TRAINED SPOTTER
TREES DOWN
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1145 AM FUNNEL CLOUD TIOGA 41.90N 77.14W
06/06/2005 TIOGA PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
0.65 INCHES IN THE PAST HOUR.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1255 PM TSTM WND DMG 5 W NEW COLUMBIA 41.04N 76.98W
06/06/2005 UNION PA TRAINED SPOTTER
SPOTTER REPORTED 5 TREES DOWN IN HIS YARD AND 1 CAME DOWN
ON HIS HOUSE. SPOTTER ESTIMATED WIND GUSTS BETWEEN 60 T0
80 MPH.
1255 PM HAIL WATSONTOWN 41.08N 76.86W
06/06/2005 0.75 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0110 PM TSTM WND GST BLOOMSBURG 41.00N 76.46W
06/06/2005 0 MPH COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
0130 PM TSTM WND DMG BENTON 41.19N 76.39W
06/06/2005 COLUMBIA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
COLUMBIA COUNTY...INCLUDING
SUGARLOAF...JACKSON...PINE...FISHING
CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
IN BUCKHORN.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN ASHLAND.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 0.88 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
0154 PM TSTM WND DMG HERNDON 40.71N 76.85W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0155 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
06/06/2005 PERRY PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0159 PM HAIL 8 N HARRISBURG 40.39N 76.88W
06/06/2005 0.88 INCH DAUPHIN PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.
0211 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON CARS
0230 PM HAIL FORT INDIANTOWN GAP 40.44N 76.57W
06/06/2005 0.88 INCH LEBANON PA TRAINED SPOTTER
0235 PM HAIL CHAMBERSBURG 39.93N 77.66W
06/06/2005 0.75 INCH FRANKLIN PA TRAINED SPOTTER
3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
CHAMBERSBURG.
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0312 PM TSTM WND DMG ARENDTSVILLE 39.92N 77.30W
06/06/2005 ADAMS PA TRAINED SPOTTER
TREES DOWN IN MENALLEN TOWNSHIP
0313 PM TSTM WND DMG DAVIDSVILLE 40.23N 78.94W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES AND WIRES DOWN
0324 PM TSTM WND DMG HANOVER 39.81N 76.98W
06/06/2005 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0330 PM TSTM WND DMG BOSWELL 40.16N 79.03W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES DOWN NORTH OF ROUTE 30 ALONG ROUTE 219 BETWEEN
BOSWELL AND DAVIDSVILLE.
0330 PM TSTM WND DMG N GREENCASTLE 39.79N 77.73W
06/06/2005 FRANKLIN PA TRAINED SPOTTER
TREES DOWN. 0.60 RAINFALL. PEA SIZE HAIL.
0335 PM HAIL BEDFORD 40.01N 78.50W
06/06/2005 0.75 INCH BEDFORD PA COUNTY OFFICIAL
911 CENTER HAD NUMEROUS REPORTS 0F 3/4 INCH HAIL NEAR
HOPEWELL AND NEW ENTERPRISE.
0335 PM HAIL 6 S PORT MATILDA 40.71N 78.05W
06/06/2005 0.75 INCH HUNTINGDON PA PUBLIC
TREES DOWN
0345 PM TSTM WND DMG GETTYSBURG 39.83N 77.23W
06/06/2005 ADAMS PA COUNTY OFFICIAL
911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE.
0345 PM HAIL GREENCASTLE 39.79N 77.73W
06/06/2005 0.75 INCH FRANKLIN PA PUBLIC
0425 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/06/2005 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTS TREES AND WIRES DOWN ACROSS THE
CENTRAL PART OF BEDFORD COUNTY.
0432 PM TSTM WND DMG MOUNT HOLLY SPRINGS 40.11N 77.18W
06/06/2005 CUMBERLAND PA TRAINED SPOTTER
TREES DOWN
0440 PM HAIL LANCASTER 40.04N 76.30W
06/06/2005 1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER RECIEVED NUMEROUS REPORTS OF 1 INCH HAIL NEAR
NEFFSVILLE.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE BETWEEN 4 AND 5
PM IN QUINCY TOWNSHIP. TREES AND WIRES DOWN THROUGHOUT
TOWNSHIP.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
0625 PM HAIL HARRISON VALLEY 41.92N 77.67W
06/06/2005 0.88 INCH POTTER PA TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY STRONG WIND.
&&
AXMLocal storm report, Jun 6, 6:16 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
716 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1120 AM TSTM WND DMG PORT MATILDA 40.80N 78.05W
06/06/2005 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1135 AM TSTM WND DMG WESTFIELD 41.92N 77.54W
06/06/2005 TIOGA PA TRAINED SPOTTER
TREES DOWN
1135 AM HAIL LEONARD HARRISON STATE 41.69N 77.41W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
PAST HOUR.
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1145 AM FUNNEL CLOUD TIOGA 41.90N 77.14W
06/06/2005 TIOGA PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
0.65 INCHES IN THE PAST HOUR.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1255 PM TSTM WND DMG 5 W NEW COLUMBIA 41.04N 76.98W
06/06/2005 UNION PA TRAINED SPOTTER
SPOTTER REPORTED 5 TREES DOWN IN HIS YARD AND 1 CAME DOWN
ON HIS HOUSE. SPOTTER ESTIMATED WIND GUSTS BETWEEN 60 T0
80 MPH.
1255 PM HAIL WATSONTOWN 41.08N 76.86W
06/06/2005 0.75 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0110 PM TSTM WND GST BLOOMSBURG 41.00N 76.46W
06/06/2005 0 MPH COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
0130 PM TSTM WND DMG BENTON 41.19N 76.39W
06/06/2005 COLUMBIA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
COLUMBIA COUNTY...INCLUDING
SUGARLOAF...JACKSON...PINE...FISHING
CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
IN BUCKHORN.
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN ASHLAND.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 0.88 INCH YORK PA TRAINED SPOTTER
0154 PM TSTM WND DMG HERNDON 40.71N 76.85W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0155 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
06/06/2005 PERRY PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0159 PM HAIL 8 N HARRISBURG 40.39N 76.88W
06/06/2005 0.88 INCH DAUPHIN PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.
0211 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON CARS
0230 PM HAIL FORT INDIANTOWN GAP 40.44N 76.57W
06/06/2005 0.88 INCH LEBANON PA TRAINED SPOTTER
0235 PM HAIL CHAMBERSBURG 39.93N 77.66W
06/06/2005 0.75 INCH FRANKLIN PA TRAINED SPOTTER
3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
CHAMBERSBURG.
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0312 PM TSTM WND DMG ARENDTSVILLE 39.92N 77.30W
06/06/2005 ADAMS PA TRAINED SPOTTER
TREES DOWN IN MENALLEN TOWNSHIP
0313 PM TSTM WND DMG DAVIDSVILLE 40.23N 78.94W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES AND WIRES DOWN
0324 PM TSTM WND DMG HANOVER 39.81N 76.98W
06/06/2005 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0330 PM TSTM WND DMG N GREENCASTLE 39.79N 77.73W
06/06/2005 FRANKLIN PA TRAINED SPOTTER
TREES DOWN. 0.60 RAINFALL. PEA SIZE HAIL.
0330 PM TSTM WND DMG BOSWELL 40.16N 79.03W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES DOWN NORTH OF ROUTE 30 ALONG ROUTE 219 BETWEEN
BOSWELL AND DAVIDSVILLE.
0335 PM HAIL 6 S PORT MATILDA 40.71N 78.05W
06/06/2005 0.75 INCH HUNTINGDON PA PUBLIC
TREES DOWN
0335 PM HAIL BEDFORD 40.01N 78.50W
06/06/2005 0.75 INCH BEDFORD PA COUNTY OFFICIAL
911 CENTER HAD NUMEROUS REPORTS 0F 3/4 INCH HAIL NEAR
HOPEWELL AND NEW ENTERPRISE.
0345 PM TSTM WND DMG GETTYSBURG 39.83N 77.23W
06/06/2005 ADAMS PA COUNTY OFFICIAL
911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE.
0345 PM HAIL GREENCASTLE 39.79N 77.73W
06/06/2005 0.75 INCH FRANKLIN PA PUBLIC
0425 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/06/2005 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTS TREES AND WIRES DOWN ACROSS THE
CENTRAL PART OF BEDFORD COUNTY.
0430 PM HAIL LANCASTER 40.04N 76.30W
06/06/2005 1.75 INCH LANCASTER PA BROADCAST MEDIA
REPORTED BY WGAL METEOROLOGIST.
0432 PM TSTM WND DMG MOUNT HOLLY SPRINGS 40.11N 77.18W
06/06/2005 CUMBERLAND PA TRAINED SPOTTER
TREES DOWN
0440 PM HAIL LANCASTER 40.04N 76.30W
06/06/2005 1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER RECIEVED NUMEROUS REPORTS OF 1 INCH HAIL NEAR
NEFFSVILLE.
0500 PM TSTM WND DMG N NEWVILLE 40.17N 77.40W
06/06/2005 CUMBERLAND PA TRAINED SPOTTER
SPOTTER REPORTED HIGH WIND DAMAGE IN WESTERN CUMBERLAND
COUNTY BETWEEN 430 AND 500 PM. TREES AND POWER LINES
DOWN. RAINFALL RATE WAS 1.5/HALF HOUR AND 3.0/HOUR.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE BETWEEN 4 AND 5
PM IN QUINCY TOWNSHIP. TREES AND WIRES DOWN THROUGHOUT
TOWNSHIP.
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
0625 PM HAIL HARRISON VALLEY 41.92N 77.67W
06/06/2005 0.88 INCH POTTER PA TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY STRONG WIND.
&&
AXMFlash Flood, York
- When
- June 6, 6:59 PM EST to 10:30 PM EST
- Where
- York County, 3 mi NE of Sunny Burn
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.850, -76.333
Heavy rain caused a mudslide near Indian Steps Road and Furnace Road in Airville. In addition, an overflowing Otter Creek caused flooding and damage to the Otter Creek Campground.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Pennsylvania, June 6, 20051 death · 1 event
- Heat in Missouri, June 6, 20051 death · 1 event
- Flash Flooding and Hail in Montana, June 6 to 7, 2005$847,000 · 1.5 in hail · 30 events
- Hail and Damaging Winds in Maryland, June 6 to 7, 20051 injured · $560,000 · 1 in hail · 21 events
- Hail and Damaging Wind in New Mexico, June 6, 2005$1.6 million · 4.5 in hail · 4 events
- Hail and Damaging Winds in Nebraska, June 6, 2005$820,000 · 2.5 in hail · 12 events
- Flood and Hail in Georgia, June 6, 20051 injured · $257,000 · 1.75 in hail · 23 events
- Tornado and Hail in Texas, June 6, 2005$285,000 · F1 · 2 events
- Lightning Strike in Pennsylvania, June 6, 2005$750,000 · 1 event
- Tornadoes and Hail in Nebraska, June 6, 2005$40,000 · F1 · 25 events
- Hail and Damaging Winds in Virginia, June 6, 2005$250,000 · 63 kt wind · 8 events
- Lightning Strikes in Pennsylvania, June 6, 2005$250,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5459522.